Can coffee cause bloating and diarrhea?

No. It can not be caused by coffee beans but most probably caused by cream or milk in the coffee if you have lactose intolerance In some people drinking morning coffee makes them go to bathroom to move bowel,but it is not diarrhea and not much bloating,it is just a reflex activity which some like as it keeps them regular.

Related Questions

I have chronic diarrhea, mixed with bloating. Both seem to be triggered by stress, milk, and coffee. Going on for approximately 4 yrs. Pls help.

Irritable Bowel? The symptos you describe may be from irritable bowel. They sound as if the bother you a lot, limiting your activities. Good news: many things can improve your symptoms from dietary changes, life-style changes, and medication. See your doctor to make sure something else isn't the cacuse before you make all the changes. http://www.ncbi.nlm.nih.gov/pubmedhealth/pmh0001292/. Read more...

What can cause belching, diarrhea, nausea, bloating, and symptoms worsen sitting up?

Malabsorbtion. Person who has malabsorbtion will have the above symptoms but other conditions also need to be considered . In medicine like any another issues anything is possible . Read more...

What is the cause of diarrhea and bloating and nausea? It has occured for 4 days and didn't stop yet! What might be the reason?

Viral infection. The most common cause of your symptoms would be a viral infection, or gastroenteritis. That being said, there could be many other causes for your symptoms. If you are having bloody diarrhea, you should see your primary care provider; also see her/him if your illness continues for more than 7 days. Read more...
Many possibilities. Infection and diet are the most common reasons. If there is blood in bowel movements, patient must be seen. If patient is not drinking enough fluids, may get dehydrated--should urinate several times a day.. Diarrhea for four days needs to be evaluated by a physician. Do not take chances! Read more...

All Started since I started taking clindamycim I have watery diarrhea. It always feels like I have to go. Bloating and discomfort/pain in lower ab. Is there anything other than c.diff cause?

Diarrhea. This may simply be antibiotic related diarrhea which eventually resolves without any specific treatment except avoidance of harsh roughage. However if symptoms persist or worsen, a fresh stool specimen should be cultured to check for c. Diff or other pathogens. Read more...
Need to be tested. We don't know what you are taking Clindamycine for.I suggest you consult your doctor and get tested foe C Diffici.You will have to give your stool specimen for it If positive you will need treatment for it. Read more...

Causes of excessive diarrhea and severe stomach bloating 2 days in a row at night?

GI virus? The most common cause of diarrhea is a GI virus, such as the rotovirus or others. Work hard at trying to stay hydrated. Eating some extra fiber may help, although possibly not (but shouldn't hurt). If you're not better in a week, see your doc. Read more...
Cause is unclear. Food poisoning, gastroenteritis (an bacterial or viral intestinal infection), or food intolerances are most likely. The first two often resolve within 72 hours. Lactose intolerance is triggered by eating dairy. Gluten intolerance causes symptoms when wheat and other grains are eaten. Irritable bowel syndrome is possible. See a doctor if this continues to rule out other possible serious causes. Read more...

Overused ex-lax, caused diarrhea, bloating, inability to urinate (no pain, constantly feel the need to) what can I do to fix?

Drink lots of water. and other clear liquids containing some electrolytes such as fruit juice mixed with water. This will allow your bowels to get some rest, which will speed healing. If you continue having urinary symptoms such as urgency and hesitancy, you should see a doctor and have an urinalysis done to make sure you do not have a urinary tract infection. Try using Senna for regulation of your bowels. Read more...

Can internal hemorrhoid cause Constipation, diarrhea & bloating? What approach is the best solution for healing? Thank you!

Hemorrhoids. Internal hemorrhoids do not cause those symptoms. Bleeding is the usual complication. Your symptoms, if common, are consistent with irritable bowel syndrome. If this is the problem and you can't identify triggers of diarrhea, research the fodmap diet showing what foods to avoid. Your gastroenterologist can advise you best on this matter. Read more...

Immodium seems to help with chronic diarrhea after surgery. However, it appears to cause severe bloating. Would pepto bismal help with bloating?

Assess your diet. Imodium (loperamide) is a motility modifier.It takes the number of squeeze messages in the gut & slows them down, so things are pushed along slower. If you are bloating, it is likely this effects how the gas your digestion makes moves along in the same way.You need to reduce gas producing foods in your diet (like cauliflower,beans) & take a probiotic to alter your gas production.Pepto may have a placebo effect. Read more...